# SDR GR4D20160726003

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 11,419 hours, 5,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 1159WM200577
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 11,419 hours, 5,623 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL INSPECTION FOUND LEFT HAND LOWER B TRACK FITTING FOUND CORROSION INSIDE MOUNT HOLE.
